# SDR FDEA201302250441

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146N88384
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEELBEAM EXTERNAL EXTENSION RT SIDE THE FASTENER HOLE AT BS1181 OTBD SIDE FOUND GOUGE MARK STA 1181 RT KEELBEAM EXTERNAL EXTENSION FASTENER HOLE WITH GOUGE MARK.  REPLACED WITH NEW FABRICATED KEELBEAM EXTERNAL EXTENSION IAW DWG.  NR 146N8838, SHT 1, REV A AND EA F-5310-155955, TITLE: FUSELAGE - KEELBEAM EXTENSION FABRICATION - MINOR ALTERATIONS FOR DEVIATION.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
